advertisement
Question
Posted by: Constance | 2012/11/21

Contraceptives

Im using contraceptives (3 months injections) and im having sexual intercourse without any condoms,but now i saw blood spotting for the past 2 days.Can u tell me what the cause might be????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not uncomon to have occasional spotting while on the injection. As long as you have had a recent pap smear, it shouldn't be a problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement